MathSciNet Relay Station
MathSciNet bibliographic data
MR1995678 (2004e:90160) 90C47 (49M37 90C33)
Iusem, Alfredo N.; Sosa, Wilfredo Iterative algorithms for equilibrium problems. Optimization 52 (2003), no. 3, 301–316.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement